Pacific Journal of Mathematics

$F^{\prime}$-spaces and $z$-embedded subspaces.

Mark Mandelker

Article information

Source
Pacific J. Math., Volume 28, Number 3 (1969), 615-621.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983313

Mathematical Reviews number (MathSciNet)
MR0240782

Zentralblatt MATH identifier
0172.47903

Subjects
Primary: 54.53
Secondary: 46.00

Citation

Mandelker, Mark. $F^{\prime}$-spaces and $z$-embedded subspaces. Pacific J. Math. 28 (1969), no. 3, 615--621. https://projecteuclid.org/euclid.pjm/1102983313


Export citation

References

  • [1] W.W. Comfort, N. Hindman, and S. Negrepontis, F'-spaces and their product with P-spaces (to appear in Pacific J. Math.)
  • [2] W.W. Comfort and K.A. Ross, On theinfinite product of topological spaces, Arch. Math. (Basel) 14 (1963), 62-64.
  • [3] N. J. Fine and L. Gillman, Extension of continuous functionsin N, Bull. Amer. Math. Soc.66 (1960), 376-381.
  • [4] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc.82 (1956), 366-391.
  • [5] L. Gillman andM. Jerison, Rings of continuous functions, VanNostrand,Princeton, 1960.
  • [6] L. Gillman and M. Jerison, Quotient fields of residue class rings of functionrings, Illinois J. Math. 4 (1960), 425-436.
  • [7] A.W. Hager, C-, C*-, and z-embedding (toappear).
  • [8] M. Henriksen and J.R. Isbell, Some properties of compactifications, Duke Math. J. 25 (1958), 83-106.
  • [9] M. Henriksen and D. G. Johnson, On the structure of a class of archimedean lattice- ordered algebras, Fund. Math. 50 (1961), 73-94.
  • [10] M. Mandelker, Prime z-ideal structure of C(R), Fund. Math. 63 (1968), 145-166.
  • [11] M. Mandelker, Prime ideal structure of rings of bounded continuous functions, Proc. Amer. Math. Soc.19 (1968), 1432-1438.
  • [12] S. Negrepontis, Absolute Baire sets, Proc. Amer. Math. Soc.18 (1987), 691-694.